Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Martin's axiom implies that de Caux's space is countably metacompact


Author: William G. Fleissner
Journal: Proc. Amer. Math. Soc. 80 (1980), 495-498
MSC: Primary 54D15; Secondary 03E50, 54A35
DOI: https://doi.org/10.1090/S0002-9939-1980-0581013-3
MathSciNet review: 581013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: De Caux defined a space $ S(\mathcal{L})$ and, assuming $ \clubsuit $, showed that $ S(\mathcal{L})$ is normal but not countably metacompact. We assume $ \mathrm{MA}_{\omega_1}$ and show that $ S(\mathcal{L})$ is countably metacompact.


References [Enhancements On Off] (What's this?)

  • [dC] P. de Caux, A collectionwise normal weakly $ \theta $-refinable Dowker space which is neither irreducible nor realcompact, Topology Proceedings 1 (1976), 67-78.
  • [ER] P. Erdös and R. Rado, A partition calculus in set theory, Bull. Amer. Math. Soc. 62 (1956), 427-489. MR 0081864 (18:458a)
  • [F] W. Fleissner, Applications of stationary sets in topology, Surveys in General Topology (G. Reed, Ed.), Academic Press, New York, 1980, pp. 163-183. MR 564102 (81b:54007)
  • [N] P. Nyikos, A topological Litmus paper strip, Notices Amer. Math. Soc. 26 (1979), A-478.
  • [R] M. E. Rudin, Lectures on set theoretic topology, CBMS Regional Conf. Ser. Math., vol. 23, Amer. Math. Soc., Providence, R. I., 1975. MR 0367886 (51:4128)
  • [Wa] M. L. Wage, Almost disjoint sets and Martin's axiom, J. Symbolic Logic 44 (1979), 313-318. MR 540662 (80j:03079)
  • [W] N. Williams, Combinatorial set theory, North-Holland, Amsterdam, 1977.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 03E50, 54A35

Retrieve articles in all journals with MSC: 54D15, 03E50, 54A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0581013-3
Keywords: Club, Martin's Axiom, Dowker space
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society